Loss Systems with Slow Retrials in the Halfin–Whitt Regime. Avram, F., Janssen, A. J. E. M., & Van Leeuwaarden, J. S. H. Advances in Applied Probability, 45(1):274–294, March, 2013.
Loss Systems with Slow Retrials in the Halfin–Whitt Regime [link]Paper  doi  bibtex   
@Article{Avram:2013:LSS,
  author =       "F. Avram and A. J. E. M. Janssen and J. S. H. {Van
                 Leeuwaarden}",
  title =        "Loss Systems with Slow Retrials in the {Halfin--Whitt}
                 Regime",
  journal =      j-ADV-APPL-PROB,
  volume =       "45",
  number =       "1",
  pages =        "274--294",
  month =        mar,
  year =         "2013",
  CODEN =        "AAPBBD",
  DOI =          "https://doi.org/10.2307/41806008",
  ISSN =         "0001-8678 (print), 1475-6064 (electronic)",
  ISSN-L =       "0001-8678",
  bibdate =      "Thu Mar 5 11:03:49 MST 2015",
  bibsource =    "http://www.jstor.org/stable/i40085127;
                 http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
  URL =          "http://www.jstor.org/stable/41806008",
  acknowledgement = ack-nhfb,
  ajournal =     "Adv. Appl. Probab.",
  fjournal =     "Advances in Applied Probability",
  journal-URL =  "http://www.jstor.org/journals/00018678.html;
                 https://www.cambridge.org/core/journals/advances-in-applied-probability;
                 http://projecteuclid.org/euclid.aap/",
}

Downloads: 0